# SDR CA130604010

- Difficulty date: April 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,091 hours
- Engine: Pwa PT642A
- System (JASC): 3400 · Navigation System
- Part: Hsi
- Part number: 6226198003
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE CLIMB OUT ON A ROUTINE FLIGHT,  THE CO-PILOT REPORTED THE RH HSI IMAGE BECAME DISTORTED AND UNREADABLE. THE CAPTAIN FLEW THE AIRCRAFT FOR THE REMAINED OF THE FLIGHT HOME FROM THE LH SIDE WITH OUT INCIDENT. MAINTENANCE REPLACED THE HPU UNIT AND THE SYSTEM GROUND FUNCTION CHECKED SERVICEABLE.
